# SDR 2000UALA00433

- Difficulty date: July 20, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N1837U
- Make and model: Doug DC-10-10
- Aircraft serial: 47969
- Aircraft time: 83,231 hours, 28,832 cycles
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID FWD EMERGENCY LIGHT BATTERY PACK FAILED PWR SUPPLY TEST.  REPLACED POWER SUPPLY AND BATTERY PACK.  CHECKS OK.
